# SDR AC2R2016040801

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N639NA
- Make and model: Agusta AW139
- Aircraft serial: 41326
- Aircraft time: 2,498 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Erosion Shield
- Part number: 3G6410L00152
- Condition: Broken
- Location: T/R Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE LIGHTNING BONDING STRIP BROKE IN FLIGHT AND CONTACTED MAIN ROTOR BLADE.  REPLACED LIGHTNING BONDING STRIP, TAIL ROTOR BLADE AND MAIN ROTOR BLADE.
